# SDR IPXA2023051545039

- Difficulty date: May 15, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 56,511 hours, 9,217 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK 2 STATUS MESSAGE (LINKED ALERT T3F18E001DMGH) PERFORMED PACK #2 SYSTEM A AND B GROUND TEST IAW AMM 21-51-00, TEST FAILING PACK SYSTEM B CONTROLLER. SYSTEM B CONTROLLER WOULD NOT COME ONLINE EVEN AFTER CB RESTET. REPLACED PACK SYSTEM B CONTROLLER IAW AMM 21-62-06-404-005. PERFORMED OPERATIONAL CHECK IAW AMM 21-62-00-501-700-805. ALL SATIS PACK #2 OPERATING NORMAL WITHOUT ANY FAULTS.  OPEN
